Yes you can. It should help you. That is providing you don't have a problem with it, like allergy or stomach upset.
Time to get under a doctors care for this situation. Watch out though. Naproxen is bad for your heart. Try adjusting your diet, exercise, and lifestyle too. Allopathic medicine, drugs, is not the right way to go, unless you have exhausted your options. Also, try TM transcendental meditation, as it will help you get centered and find your way to your own bubbling bliss.
If you're experiencing migraines you may ask about the triptan family of medications which are highly effective; otherwise NSAIDS are generally a good choice for a headache.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Aug 2009 • 1 answer
Updated 6 Jan 2019 • 1 answer
Updated 10 Feb 2012 • 4 answers
Updated 2 Jun 2014 • 1 answer
Updated 13 Oct 2018 • 1 answer